รายละเอียด บุคลากร




ศ. จินตนา แสนวงศ์

Jintana Sanwong

ห้องทำงาน / Office       MB2207
โทรภายใน / Telephone       122
อีเมล์ / Email       jintana.s@cmu.ac.th
เวบไซด์ส่วนตัว

แก้ไขข้อมูลส่วนตัว

แก้ไขประวัติการศึกษา

แก้ไขความเชี่ยวชาญ

เพิ่มงานวิจัยอื่นๆ

ประวัติการศึกษา / Education Background

ศศ.บ. (คณิตศาสตร์), ม.ธรรมศาสตร์, 2518

วท.ม. (คณิตศาสตร์), จุฬาลงกรณ์มหาวิทยาลัย, 2521

ความเชี่ยวชาญ / Research Area

Algabra

Semi-group

ผลงานตีพิมพ์/ Publication จำนวน
งานวิจัย scopus Online ,Offline (html) 24(71)
งานวิจัย mathscinet 29
งานวิจัยอื่นๆ 10
งานวิจัย cmumis 19

1) Sanwong, Jintana The regular part of a semigroup of transformations with restricted range. Semigroup Forum 83 (2011), no. 1, 134–146. (Reviewer: V?tor H. Fernandes), 20M20

2) Singha, Boorapa; Sanwong, Jintana On maximal subsemigroups of partial Baer-Levi semigroups. Int. J. Math. Math. Sci. 2011, Art. ID 489674, 14 pp. (Reviewer: Ganna Kudryavtseva), 20M20

3) Honyam, Preeyanuch; Sanwong, Jintana Semigroups of transformations with invariant set. J. Korean Math. Soc. 48 (2011), no. 2, 289–300. (Reviewer: Janusz Konieczny), 20M20

4) Singha, Boorapa; Sanwong, Jintana; Sullivan, R. P. Partial orders on partial Baer-Levi semigroups. Bull. Aust. Math. Soc. 81 (2010), no. 2, 195–207. (Reviewer: P. M. Higgins), 20M20 (06A06)

5) Puninagool, Wattapong; Sanwong, Jintana Ideals of the multiplicative semigroups Zn and their products. Kyungpook Math. J. 49 (2009), no. 1, 41–46. (Reviewer: Franco Migliorini), 20M12

6) Sanwong, Jintana; Sullivan, R. P. Injective transformations with equal gap and defect. Bull. Aust. Math. Soc. 79 (2009), no. 2, 327–336. (Reviewer: Wenxue Huang), 20M20 (20M18)

7) Sanwong, Jintana; Singha, Boorapa; Sullivan, R. P. Maximal and minimal congruences on some semigroups. Acta Math. Sin. (Engl. Ser.) 25 (2009), no. 3, 455–466. (Reviewer: Grigory I. Mashevitzky), 20M20

8) Sanwong, Jintana; Sommanee, Worachead Regularity and Green’s relations on a semigroup of transformations with restricted range. Int. J. Math. Math. Sci. 2008, Art. ID 794013, 11 pp. (Reviewer: V?tor H. Fernandes), 20M20 (20M17)

9) Sanwong, Jintana; Sullivan, R. P. Maximal congruences on some semigroups. Algebra Colloq. 14 (2007), no. 2, 255–263. (Reviewer: Sydney Bulman-Fleming), 20M10 (20M20)

10) Sanwong, Jintana Forcing linearity numbers for multiplication modules. Comm. Algebra 34 (2006), no. 12, 4591–4596. (Reviewer: C. J. Maxson), 16D80


ใส่ความเห็น